The article you requested is
Fluoxetine-Induced Akathisia Does Not Reappear After Switch to Paroxetine
J Clin Psychiatry 1996;57:593-594 [letter]
Copyright 1996 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $40
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP print + online for $166 individual.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: The serotonin selective reuptake inhibitors (SSRIs),
such as fluoxetine, sertraline, and paroxetine, have been repeatedly
reported to produce akathisia that responded well to
treatment with the ß-adrenergic antagonist propranolol, dose reduction,
or both. We report two cases of patients with refractory
major depression who suffered from severe fluoxetine-induced
akathisia that disappeared completely after fluoxetine withdrawal
and did not reappear after administration of an equivalent
dose of paroxetine, another SSRI antidepressant.